Mathematical model of stored logic based computation

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/14861
Información del item - Informació de l'item - Item information
Title: Mathematical model of stored logic based computation
Authors: Mora, Higinio | Mora Pascual, Jerónimo Manuel | Signes Pont, María Teresa | Sanchez-Romero, Jose-Luis
Research Group/s: UniCAD: Grupo de investigación en CAD/CAM/CAE de la Universidad de Alicante | Informática Industrial e Inteligencia Artificial
Center, Department or Service: Universidad de Alicante. Departamento de Tecnología Informática y Computación
Keywords: Digital VLSI systems | Microprocessors design | Memories | Look-up tables
Knowledge Area: Arquitectura y Tecnología de Computadores
Date Created: 2010
Issue Date: 4-Mar-2010
Publisher: Elsevier
Citation: MORA MORA, Higinio, et al. “Mathematical model of stored logic based computation”. Mathematical and Computer Modelling. Vol. 52, Issues 7-8 (Oct. 2010). ISSN 0895-7177, pp. 1243-1250
Abstract: Emerging VLSI and ULSI integration technologies provide new possibilities for developing computational paradigms based on memories with pre-calculated data. A memory can behave like a processor with complete functionality by simulating a classic Turing machine. By means of this stored logic based architecture, the processor adopts a simple and regular internal organization. In addition, it makes the most of the inherent features in the memories and offers the possibility of reconfiguration by writing new results inside of it. This paper reviews different possibilities to use memory elements to perform computations that would replace combinational logic processing of a given function. In this research, a computational model based on stored logic is described and interesting issues concerned with memory utilization in processing are analyzed. A small functional unit based on these notions is presented.
URI: http://hdl.handle.net/10045/14861
ISSN: 0895-7177 (Print) | 1872-9479 (Online)
DOI: 10.1016/j.mcm.2010.02.034
Language: eng
Type: info:eu-repo/semantics/article
Peer Review: si
Publisher version: http://dx.doi.org/10.1016/j.mcm.2010.02.034
Appears in Collections:INV - UNICAD - Artículos de Revistas
INV - i3a - Artículos de Revistas
INV - AIA - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnailsdarticle-1.pdfVersión final (acceso restringido)572,59 kBAdobe PDFOpen    Request a copy


Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.